Alert archive / Kansas / Flash Flood Warnings in 2005
Flash Flood Warning 61, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 1, 2005, 1:15 AM CDT for Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2005, 1:15 AM CDT (06:15 UTC)
- Expired
- Jul 1, 2005, 7:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Cherokee County, KS, Crawford County, KS
The radar
The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:30 AM CDT | FLASH FLOOD | Mc Cune, KS | A FEW COUNTY ROADS OVER RURAL SOUTHWEST CRAWFORD COUNTY WERE IMPASSABLE FROM FLASH FLOODING. |
| Jul 1, 2:45 AM CDT | FLASH FLOOD | Sherman, KS | SEVERAL COUNTY ROADS OVER RURAL NORTHWEST CHEROKEE COUNTY WERE IMPASSABLE FROM SEVERAL ROUNDS OF HEAVY THUNDERSTORMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 010619 FFWSGF KSC021-037-011215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 115 AM CDT FRI JUL 1 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... CHEROKEE COUNTY IN SOUTHEAST KANSAS. CRAWFORD COUNTY IN SOUTHEAST KANSAS. * UNTIL 715 AM CDT. * AT 112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN TWO AND THREE INCHES OF RAIN FELL AROUND THE COMMUNITIES OF MCCUNE...CHEROKEE...WEST MINERAL AND WEIR SINCE 10 PM...WITH ADDITIONAL THUNDERSTORMS LIKELY PRODUCING RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR THROUGH 3 AM. THIS WILL LIKELY ADD UP TO THREE...TO LOCALLY FIVE INCHES OF RAIN IN PORTIONS OF CHEROKEE AND CRAWFORD COUNTIES OVERNIGHT. THIS IS AN UPGRADE FROM THE PREVIOUS URBAN AND SMALL STREAM FLOOD ADVISORY. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...PITTSBURG...ARCADIA...ARMA...BAXTER SPRINGS...CHEROKEE... COLUMBUS...FRONTENAC...GALENA...GIRARD...HEPLER...MCCUNE AND MULBERRY. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3765 9462 3701 9463 3700 9504 3768 9507 $$ JLT
2 follow-up statements
000 WGUS73 KSGF 010747 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 238 AM CDT FRI JUL 1 2005 KSC021-037-011215- CRAWFORD KS-CHEROKEE KS- 238 AM CDT FRI JUL 1 2005 ...FLASH FLOOD WARNING CONTINUES FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL 715 AM CDT... AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN TWO AND THREE INCHES AROUND THE COMMUNITIES OF MCCUNE...WEST MINERAL...SCAMMON AND SKIDMORE SINCE THURSDAY EVENING...WITH LOCALLY HIGHER AMOUNTS. SINCE MIDNIGHT...RAINFALL RATES HAVE DECREASE BUT REMAIN BETWEEN A QUARTER TO ONE HALF INCH PER HOUR. A LOCAL RAINFALL REPORT IN NORTHWEST CHEROKEE COUNTY...ALONG LIGHTNING CREEK...SOUTH OF MCCUNE...INDICATED 2.46 INCHES OF RAINFALL SINCE 10 PM. ALTHOUGH THE HEAVIEST RAINFALL HAS SHIFTED SOUTHWARD ACROSS NORTHERN OKLAHOMA...AN ADDITIONAL ONE HALF INCH OF RAINFALL WILL LIKELY OCCUR ACROSS THE WARNED AREA THROUGH SUNRISE. REMEMBER...RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. LAT...LON 3765 9462 3701 9463 3700 9504 3768 9507 $$ JLT
000 WGUS73 KSGF 011037 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 524 AM CDT FRI JUL 1 2005 KSC021-037-011215- CRAWFORD KS-CHEROKEE KS- 524 AM CDT FRI JUL 1 2005 ...FLASH FLOOD WARNING CONTINUES FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL 715 AM CDT... AT 520 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING OVER RURAL AREAS OF SOUTHWEST CRAWFORD COUNTY...AND NORTHERN CHEROKEE COUNTY. SEVERAL COUNTY ROADS WITH SECTIONS OF FLASH FLOODING WERE OBSERVED THIS MORNING. THE HEAVY THUNDERSTORMS THAT CAUSED THE FLOODING HAVE PUSHED SOUTH INTO OKLAHOMA AND ARKANSAS...THEREFORE...HEAVY RAIN ACROSS THE WARNED AREA HAS ENDED. HOWEVER...FLOODING OF ROADS AND LOW LYING AREAS CONTINUES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN LAT...LON 3765 9462 3701 9463 3700 9504 3768 9507 $$ CRAMER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 12:02 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 1, 12:02 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1202 AM CDT FRI JUL 1 2005 .DISCUSSION... ...MESOSCALE DISCUSSION... LONG LIVED TORNADIC SUPERCELL APPEARS TO BE FINALLY MERGING WITH A BROKEN LINE OF WEAKER CONVECTION ADVANCING FROM THE WEST OVER NE NEWTON COUNTY. REPORTS WITH THIS STORM INCLUDE NUMEROUS TORNADO SIGHTINGS...HURRICANE FORCE STRAIGHT LINE WINDS AND VERY LARGE HAIL UP TO BASEBALL SIZE. ALTHOUGH 04Z SURFACE ANALYSIS INDICATES THAT THE ENTIRE CWA IS FIRMLY INTO A STABLE LOW LEVEL AIRMASS WITH TEMPERATURES IN THE MID 60S TO LOWER 70S...SEVERE CONVECTION CONTINUES TO DEVELOP UPSTREAM. LATEST VAD WIND PROFILE DATA FROM KSGF INDICATES THAT LOW LEVEL COLD POOL IS NEARLY 6000 FEET DEEP 3.4 DEGREE VELOCITY IMAGERY...COUPLED WITH INTERPOLATED HILLSBORO KS PROFILER DATA SHOW THAT MODELS HAVE SIGNIFICANTLY UNDERFORECAST AN UPPER LEVEL SPEED MAX CURRENTLY RACING ACROSS KANSAS. 80+ KNOTS OF FLOW AROUND 30,000 FEET CONTINUES TO MAINTAIN AN EXCEPTIONALLY STRONG FLOW ENVIRONMENT SUPPORTIVE OF ELEVATED SUPERCELLS AND BOW ECHOES...AIDED BY MORE THAN AMPLE ELEVATED INSTABILITY. THE THIRD IN A SERIES OF SMALL SCALE BOWS CONTINUES TO DEVELOP OVER SE KANSAS IN EASTERN NEOSHO COUNTY. REFLECTIVITY SIGNATURES SHOW A VERY UPRIGHT SYSTEM WITH EVEN SOME SLIGHT FORWARD TILTING...WITH A VERY STRONG FRONT END REFLECTIVITY GRADIENT AND MID LEVEL MARC SIGNATURE. POTENTIAL FOR SIGNIFICANT WIND DAMAGE AND LARGE HAIL WILL CONTINUE DESPITE THE STABLE NEAR-SURFACE LAYER. MODELS HAVE ALSO UNDERFORECAST A NOCTURNAL LOW LEVEL JET OVER THE PLAINS WHICH HAS AIDED IN NEW DEVELOPMENT UPSTREAM. AMPLE MID LEVEL CONVERGENCE EXISTS SUCH THAT THE COMBINATION OF PROPAGATION AND ADVECTION MAY ULTIMATELY LEAD TO A DEVELOPING FLASH FLOOD SITUATION OVER SE KS INTO FAR SW MO AS TRAINING STRONG/SEVERE CONVECTION CONTINUES WELL INTO THE OVERNIGHT HOURS. BOOKBINDER && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Jun 30, 5:24 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 524 PM CDT THU JUN 30 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 524 PM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE THREAT FOR SEVERE WEATHER APPEARS TO BE INCREASING ACROSS PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS LATE THIS AFTERNOON. A VERY MOIST AND STRONGLY UNSTABLE AIRMASS HAS BEEN IN PLACE ACROSS THE REGION THROUGH MUCH OF TODAY. VERTICAL WIND SHEAR WAS INCREASING RAPIDLY AHEAD OF APPROACHING UPPER LEVEL JET STREAM. THIS WILL ALLOW FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS AND SUPERCELLS INTO THE EVENING HOURS...GENERALLY WEST OF A HERMITAGE TO LEBANON TO GAINESVILLE LINE. DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL UP TO GOLF BALL SIZE ARE EXPECTED TO BE THE MAIN THREATS WITH THESE STORMS. TORRENTIAL RAINFALL WILL ACCOMPANY MANY OF THESE STORMS...HOWEVER RECENT DRY CONDITIONS AND FORWARD STORM MOVEMENT SHOULD PRECLUDE ANY WIDESPREAD FLOODING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS UNTIL 11 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE THAT THUNDERSTORMS COULD LINGER INTO THE EARLY MORNING HOURS FRIDAY...MAINLY SOUTH OF HIGHWAY 60. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION FOR INTO THE EVENING HOURS.. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOOKBINDER
In the hours before
Local storm report, Jul 1, 12:48 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT FRI JUL 01 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND DMG 1 W JOPLIN 37.08N 94.54W
06/30/2005 JASPER MO EMERGENCY MNGR
TREE DAMAGE LOCATIONS WEST OF TOWN. LARGE 2-INCH
DIAMETER TREE LIMBS DOWN WITH DEBRIS. 6 TO 8-INCH
BRANCHES BROKEN 5 MILES SOUTH OF COUNTY ROAD 100 EXIT
20/21..
1200 AM TSTM WND DMG 5 W GREENBUSH 37.52N 95.07W
07/01/2005 CRAWFORD KS LAW ENFORCEMENT
BARN BLOWN ACROSS HIGHWAY.
1219 AM TSTM WND DMG (UMN)MONETT 36.88N 93.90W
07/01/2005 BARRY MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN MONETT
1220 AM HAIL MC CUNE 37.35N 95.02W
07/01/2005 1.00 INCH CRAWFORD KS EMERGENCY MNGR
1222 AM HAIL 10 NE PIERCE CITY 37.05N 93.87W
07/01/2005 1.75 INCH LAWRENCE MO EMERGENCY MNGR
1225 AM HAIL BRADLEYVILLE 36.78N 92.90W
07/01/2005 0.75 INCH TANEY MO FIRE DEPT/RESCUE
1225 AM TSTM WND DMG MC CUNE 37.35N 95.02W
07/01/2005 CRAWFORD KS EMERGENCY MNGR
LIMBS DOWN.
1227 AM HAIL 4 NE PIERCE CITY 36.99N 93.95W
07/01/2005 1.25 INCH LAWRENCE MO TRAINED SPOTTER
SRLocal storm report, Jul 1, 12:55 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT FRI JUL 01 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG WEBB CITY 37.15N 94.47W
06/30/2005 JASPER MO LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN BETWEEN 1159 PM AND
1215 AM.
MTLocal storm report, Jul 1, 12:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT FRI JUL 01 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG 3 W WEIR 37.30N 94.82W
07/01/2005 CHEROKEE KS AMATEUR RADIO
TREES AND BARRICADES BLOWN ACROSS HIGHWAY 7.
MTLocal storm report, Jul 1, 12:57 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CDT FRI JUL 01 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG WEBB CITY 37.15N 94.47W
06/30/2005 JASPER MO LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN BETWEEN 1159 PM AND
1215 AM.
1200 AM TSTM WND DMG 5 W GREENBUSH 37.52N 95.07W
07/01/2005 CRAWFORD KS LAW ENFORCEMENT
BARN BLOWN ACROSS HIGHWAY.
1200 AM HAIL (UMN)MONETT 36.88N 93.90W
07/01/2005 1.00 INCH BARRY MO EMERGENCY MNGR
1210 AM FUNNEL CLOUD GRANBY 36.92N 94.27W
07/01/2005 NEWTON MO LAW ENFORCEMENT
1218 AM HAIL 3 N PIERCE CITY 36.99N 94.00W
07/01/2005 1.75 INCH LAWRENCE MO AMATEUR RADIO
1219 AM TSTM WND DMG (UMN)MONETT 36.88N 93.90W
07/01/2005 BARRY MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN MONETT
1220 AM HAIL MC CUNE 37.35N 95.02W
07/01/2005 1.00 INCH CRAWFORD KS EMERGENCY MNGR
1222 AM HAIL 10 NE PIERCE CITY 37.05N 93.87W
07/01/2005 1.75 INCH LAWRENCE MO EMERGENCY MNGR
1222 AM HAIL 2 W PIERCE CITY 36.95N 94.04W
07/01/2005 1.75 INCH LAWRENCE MO EMERGENCY MNGR
1225 AM HAIL BRADLEYVILLE 36.78N 92.90W
07/01/2005 0.75 INCH TANEY MO FIRE DEPT/RESCUE
1225 AM TSTM WND DMG MC CUNE 37.35N 95.02W
07/01/2005 CRAWFORD KS EMERGENCY MNGR
LIMBS DOWN.
1227 AM HAIL 4 NE PIERCE CITY 36.99N 93.95W
07/01/2005 1.25 INCH LAWRENCE MO TRAINED SPOTTER
1230 AM TSTM WND DMG 3 W WEIR 37.30N 94.82W
07/01/2005 CHEROKEE KS AMATEUR RADIO
TREES AND BARRICADES BLOWN ACROSS HIGHWAY 7.Local storm report, Jul 1, 1:05 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0105 AM CDT FRI JUL 01 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG JOPLIN 37.08N 94.52W
07/01/2005 JASPER MO AMATEUR RADIO
60 MPH WIND ON SOUTHEAST SIDE OF JOPLIN AND AT THE
INTERSECTION OF D HIGHWAY AND 96 HIGHWAY.
MTLocal storm report, Jul 1, 1:10 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0110 AM CDT FRI JUL 01 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST JOPLIN 37.08N 94.52W
07/01/2005 60 MPH JASPER MO AMATEUR RADIO
60-63 MPH WIND GUST MEASURED ON SOUTHEAST SIDE OF JOPLIN
AND AT THE INTERSECTION OF D HIGHWAY AND 96 HIGHWAY.
MTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:30 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 75 min |
| Jun 30, 9:38 PM CDT | Tornado Warning | SGF | Cherokee | 67 min |
| Jun 30, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 47 min |
| Jun 30, 10:36 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 40 min |
| Jun 30, 10:42 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 37 min |
| Jun 30, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 57 min |
| Jul 1, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 46 min |
Nearby
Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.